# SDR ASAA2025102062315

- Difficulty date: October 20, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,930 hours, 13,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750118
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CRACKED BS 727I RBL 15. GROUNDED - YES.  REPAIRED CARGO TRACK STA 727I IAW SRM 53-00-53-2R-3.
